One-forms on spaces of embeddings : a framework for constitutive laws in elasticity


Binz, Ernst ; Fischer, Hans-Rudolf


Document Type: Article
Year of publication: 1991
The title of a journal, publication series: Note di Matematica
Volume: 11
Page range: 21-48
Place of publication: Berlin
Publishing house: Springer-Verlag
ISSN: 1123-2536
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst ; Fischer, Hans-Rudolf (1991) One-forms on spaces of embeddings : a framework for constitutive laws in elasticity. Note di Matematica Berlin 11 21-48 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item